# SDR 2022F00216

- Difficulty date: March 3, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N958AM
- Make and model: Boeing 737
- Aircraft serial: 39958
- Aircraft time: 25,987 hours, 9,709 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 8020701
- Part serial: NA
- Condition: Secondary Damage
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LUZ DE PSEU ENCENDIDA DESPUES DEL ATERRIZAJE / FALLA EN SENSORES DE APROXIMACIÓN S0301                                                  PSEU LIGHT ON AFTER LANDING / FAILURE IN APPROACH SENSORS S0301
